Weightgain pimples

Excessive weight gain since past 6 months and stretch marks over calf, thighs and side of stomach which are black in color. Pimples also there which arent responding to clindamycin. They are leaving a lot of marks and all this together is causing a lot of distress because i dont fit into my clothes anymore. Majorly central obesity, and fat in thighs and arms. Please give me asolution for all this.
views-icons 11 Views Bookmark this Answer

Doctor Answers (1) on Weightgain pimples

doctor profile image
Hi. Greetings. Please note : Acne is a common problem at your age. Milk - excessive consumption can worsen acne. Reduce intake of chocolates and junk food too. Use a topical retinoid cream daily night. You may need a short course of antibiotics. Discuss other suitable forms of treatment with your dermatologist. Pimples may often leave spots especially of not treated or if we burst pimples or pick them. You'll need skin lightening creams for a specified duration to reduce the marks , and this could also be dealt with chemical peeling. Also you must use a sunscreen to prevent darkening of the spots. For scars, creams may not work n you may need procedures like microneedling, microneedling rf, fractional lasers, prp or subscision or a combination of these. Send in your pictures if you need further assistance. Or see a dermatologist near you and discuss the same with him. Lose weight with a good fitness work out and diet plan.. That will be of prime importance. You may even be having cystic ovaries. Get evaluated for same. Stretch marks may be related to weight gain.Hope this helps. Warm regards. Dr Govind S Mittal
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?